# SDR ASAA0956867

- Difficulty date: October 26, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 12,769 hours, 3,668 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING TO RUNWAY IN OGG OBSERVED "FMC DISAGREE" ON BOTH NAV DISPLAYS.  ACCOMPLISHED APPROPRIATE QRH CHECKLIST WHICH RE-ESTABLISHED DUAL FMC OPS.
